中学校で発生した集団有機リン中毒  [in Japanese] Mass Poisoning with Organophosphate Insecticide at Junior High School in Japan  [in Japanese]

Access this Article

Author(s)

Abstract

本学会関連の一施設から,某中学校において集団有機リン中毒発生の報告があり,患者を受け入れた地域の4医療施設を対象に調査した。<br> 7月下旬,学校関係者がアリの駆除のため,有機リン系殺虫剤メチダチオン40%製剤の原液を,10時から11時の間に校舎近くのアリの巣に散布した。付近の教室内にガスが流入し,中学生たちが自覚症状を訴えて,昼ごろから16名が4病院に搬送された。<br> 患者の訴えた症状は,「頭痛」13名,「吐気・嘔吐」11名,「めまい」4名などであった。うち1名は2回嘔吐した。コリンエステラーゼ活性値,瞳孔径および対光反射は,いずれも正常範囲内であった。3名が経過観察のため入院したが全員治癒し後遺症は見られず,軽症に止まったものと考えられる。<br> しかし,劇物である有機リン殺虫剤の原液を,そのまま中学校の教室付近で散布したことは,厳に戒められるべきであり再発防止が図られる必要がある。

  Mass poisoning with an organo-phosphate insecticide occurred at a junior high school in Japan. We collected clinical data from four hospitals, which treated the patients, and investigated this poisoning.<br>  In late July, the janitor of the school dropped an undiluted solution of 40% methidathion insecticide into the nest of ant near the classroom between 10:00 and 11:00 a.m.. The volatilized gas spread into the classroom, and many students presented some symptoms of poisonig, 16 students were taken to neighborhood hospitals around noon.<br>  Of the 16 patients, 13 complained of headache, 11 of nausea, and 4 of dizziness. One patient vomited twice. The serum cholinesterase activities, the pupil diameters and the light reflexes of the patients were normal. Three patients were hospitalized one night for observation. All patients did not get sever poisoning, and recovered and had no sequela. <br>   It has to be admonished against spraying an undiluted solution of high toxic insecticide near the classroom, and it is necessary to take stern measures to prevent another such accident.

Journal

  • JOURNAL OF THE JAPANESE ASSOCIATION OF RURAL MEDICINE

    JOURNAL OF THE JAPANESE ASSOCIATION OF RURAL MEDICINE 61(2), 109-112, 2012

    THE JAPANESE ASSOCIATION OF RURAL MEDICINE

Codes

  • NII Article ID (NAID)
    130004451268
  • Text Lang
    JPN
  • ISSN
    0468-2513
  • Data Source
    J-STAGE 
Page Top